# SDR DLM90071597

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 35,900 hours, 19,089 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDAV980501
- Part serial: 100006
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

VIDEO MONITOR AT 19 A/B BEGAN SMOKING.  REPLACED MONITOR AT 19AB CKS OK.  INSPECTED AREA, NO ABNORMAL CONDITIONS NOTED.
